# SDR UIEA00045

- Difficulty date: October 6, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- Engine: Ge CF650C2
- System (JASC): 2612 · Fire Detection
- Part: Duct
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

MIA/BOG -ATB - FLT GT063/06 - ENGINE A-LOOP FIRE WARNING FLUCTUATED, B-LOOP READ 4-5 STEADY.  ENGINE SHUT DOWN AND FLIGHT RETURNED TO MIA.  MIA MAINTENANCE FOUND PRESSURE REGULATOR VALVE AND DUCT LEAKING.  REPLACED BOTH PRV, DUCT AND CLAMPS.  OPERATIONAL CHECK OF B-LOOP SATISFACTORY.  A-LOOP STILL SPIKES AND DEFERRED PER DDPG.  AIRCRAFT RELEASED FOR FLIGHT.  ADDITIONAL PART INFO:  PN 65B94813-2.  (X)
